MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7278
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that two bottles of contour next test strips were already open.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement test strips were sent to the customer.
 
Additional Manufacturer Narrative
The manufacturing records were reviewed for the suspected contour next test strips from lot # 0bpec41a and no manufacturing anomalies were found.The process is designed so that the packaging cannot be performed if the lid is damaged or opened.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10384640
Report Number1810909-2020-00395
Device Sequence Number19536465
Product Code NBW
UDI-Device Identifier10301937278706
UDI-Public10301937278706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model Number7278
Device Catalogue Number7278
Device Lot Number0BPEC41A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR